# SDR CALA2022040600879

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347715400490
- Condition: Corroded
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORQUE BOX HAS MULTIPLE AREAS OF CORROSION ON UPP ER SURFACE ON HAECO LCQ REF 9296693/28693 SPEC A3NB-53-3-6217. N R GENERATED BY V079881 BLEND CORROSION, BEYOND ALLOWABLE LIMITS. REMOVED & REPLACED TOR QUE BOX COVER PLATE IAW A319 SRM 51-72-11-911-001 & 002, 53-41-4 9-283-004 & DRAWING #17E53476320 AT HAECO LCQ ON HANGAR NR 92966 93/28693 PERFORMED BY MECH V039746 RII INSP BY V892443
